# SDR AALA201705259006

- Difficulty date: May 10, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,360 hours, 7,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460201
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM AT Y254 AND FRAME 16.  REPLACED THE FLOORBEAM IAW EA 269942 AND DRAWING D5311102300.
